# SDR UPS05844498

- Difficulty date: May 4, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING L/E UPPER RIB CRACKED AT STA XFS 438.  STOP DRILLED CRACK, FABRICATED AND INSTALLED 2 EA REPAIR ANGLE DOUBLERS IAW SRM 53-02-00 FIG 001B, 51-1-21.
